JOURNAL BROWSE
Search
Advanced SearchSearch Tips
New Family of the t Distributions for Modeling Semicircular Data
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
New Family of the t Distributions for Modeling Semicircular Data
Kim, Hyoung-Moon;
  PDF(new window)
 Abstract
We develop new family of the t distributions for modeling semicircular data. It has convenient mathematical features. It is extended to the l-axial t distribution and a generalized semicircular t distribution.
 Keywords
Projection;axial data;heavy tail;transformation;
 Language
English
 Cited by
 References
1.
Abramowitz, M. and Stegun, I. A. (1972). Handbook of Mathematical Functions: With Formulas, Graphs, and Mathematical Tables, Dover Publications, New York

2.
Arellano-Valle, R. B. and Bolfarine, H. (1995). On some characterizations of the t-distribution, Statistics & Probability Letters, 25, 79-85 crossref(new window)

3.
Casella, G. and Berger, R. L. (2002). Statistical Inference, Duxbury Press, California

4.
Fisher, N. I. (1993). Statistical Analysis of Circular Data, Cambridge University Press, Cambridge

5.
Gradshteyn, I. S. and Ryzhik, I. M. (1994). Table of Integrals, Series and Products, (5th ed.) Ed. A. Jeffrey, Academic Press, San Diego

6.
Guardiola, J. H. (2004). The Semicircular Normal Distribution, Ph. D. Dissertation. Baylor University, Institute of Statistics

7.
Healy, M. J. R. (1968). Multivariate normal plotting, Applied Statistics, 17, 157-161 crossref(new window)

8.
Jammalamadaka, S. R. and SenGupta, A. (2001). Topics in Circular Statistics, World Scientific Publishing, Singapore

9.
Jones, T. A. (1968). Statistical analysis of orientation data, Journal of Sedimentary Research, 38, 61-67

10.
Mardia, K. V. and Jupp, P. (2000). Directional Statistics, John Wiley & Sons, New York